Vibrations of point supported plates

Venkateswara Rao, G. ; Raju, I. S. ; Amba-Rao, C. L. (1973) Vibrations of point supported plates Journal of Sound and Vibration, 29 (3). pp. 387-391. ISSN 0022-460X

Full text not available from this repository.

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:53774
Deposited On:09 Aug 2011 10:57
Last Modified:09 Aug 2011 10:57

Repository Staff Only: item control page